# SDR UALA2010072802730

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,256 hours, 10,697 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 274
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL DISPLAYED ON HSI. WEATHER RADAR FAIL RT DISPLAYED ON HSI WHEN IN WEATHER RADAR TEST. WX FAIL & RT DISPLAYED ON HSI IN FLT. REPLACED WEATHER RADAR TRANSCEIVER IAW MM, SYS TESTS NORMAL.
